# SDR VNAA2011082600022

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 18,134 hours, 18,730 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RED DISPLAY TEMP MESSAGE ON BOTH PFDS (PRIMARY FLIGHT DISPLAY) EN ROUTE FROM GPT TO CLT.  CREW DIVERTED TO MGM AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, FOUND LEFT FLEX DUCT DISCONNECTED FROM DISPLAY COOLING PLENUM, RECONNECTED FLEX DUCT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
